MathSciNet Relay Station
MathSciNet bibliographic data
MR329726 (48 #8067) 93E20
Bismut, Jean-Michel Conjugate convex functions in optimal stochastic control. J. Math. Anal. Appl. 44 (1973), 384–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement